# SDR UIEA2017040500521

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 57,569 hours, 41,748 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 990-1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM CORRODED ON LOWER SURFACE OF INBOARD LOWER FLANGE, BS 990 - 1015, LBL 10.  REPAIRED THE KEEL BEAM IAW EA 170090, REV IR, AND EO  6753A408.
